PDA

View Full Version : I'm Gonna Live...But...



auntiemern
September 6th, 2015, 08:35 PM
I do have a COPD exacerbation, and bronchitis. They were great...right up til the end. The nurse came in to take of my IV and tore the &^*% out of my skin taking of the tagaderm. Now I feel like poo and the arm is in agony.

Nidan_07
September 6th, 2015, 08:50 PM
Ouch!! That certainly looks nasty, Marilyn. No wonder you feel like Poo!! Hope things improve for you in a big hurry!!

Cathy F
September 6th, 2015, 09:02 PM
You poor thing,bad enough your not feeling well without extra complications. Sending good wishes your way for a speedy recovery!

Angelia
September 6th, 2015, 10:33 PM
Ouchouchouch! Hope you feel better very soon. Ouch!

Carrie J
September 6th, 2015, 10:52 PM
Ewww, ouch Marilyn! Those nerve endings will light you up! So sorry to hear this, and hope you're on the mend soon!

Claire OneStitchAtATime
September 6th, 2015, 11:00 PM
Tegaderm is horrible, horrible, stuff! Surgical adhesive remover next time for you, my dear, and may the next time be a loooong way off.

GrammaBabs
September 6th, 2015, 11:51 PM
Looks so sore GF.... i think i remember mention of you and adhesives in the past.... cheez,, if i remember that, you'd think the hospital would... i know your used to health challenges and that's not easy... but THIS is really the "pits"... Get well Friend.. am saying some prayers for you and yours...Hugs, B

Amy R
September 6th, 2015, 11:56 PM
ouch marilyn, gentle hugs and prayers that you recover quickly

TMP
September 7th, 2015, 12:12 AM
Oh bless your heart, all your going thru and they did that to your arm . I would complain. No sense in them being that rough with you. There has got to be a better way than what they did to you.
Don't remember what my mom when in the hospital for but they bruised her arms all up , was so bad the hospital took pictures of it before they discharged her.
I hope you recover soon and get back to doing the things you love.

JCY
September 7th, 2015, 12:14 AM
There is no excuse for what the nurse did. She/he should have carefully lifted the edges of the dressing with a small alcohol wipe & gently eased the Tegaderm off. It's possible you had a skin reaction to the drsg. itself, which caused the redness. Do you have a Latex allergy? Aquaphor is a good healing ointment (OTC) that might help it heal more quickly. I hope you feel better soon. Take care.

BobW
September 7th, 2015, 12:23 AM
Ouch! I hope you get to feeling better quickly. Your presence is needed in Hamilton in a couple of weeks.

laura44
September 7th, 2015, 12:51 AM
Oh, I'm so sorry this happened to you! Prayers being said
for you to ease the pain and for a speedy recovery!

kensington
September 7th, 2015, 02:24 AM
There is no excuse for what the nurse did. She/he should have carefully lifted the edges of the dressing with a small alcohol wipe & gently eased the Tegaderm off. It's possible you had a skin reaction to the drsg. itself, which caused the redness. Do you have a Latex allergy? Aquaphor is a good healing ointment (OTC) that might help it heal more quickly. I hope you feel better soon. Take care.

No.. poor mama has a medication that causes her skin to be thin and she tears very easily. Gosh Marilyn... get better quick.

We need to make you a padded body suit girlfriend!!

kimsophia
September 7th, 2015, 03:00 AM
Prayers for you to feel better!

Lori63
September 7th, 2015, 03:10 AM
Ohhh, that doesn't look good:( Hope it gets better soon and I hope you feel better too.

Granny Judy
September 7th, 2015, 04:39 AM
Oh, Marilyn!! that is so awful. I use an ointment that has some numbing stuff in it. OTC antibiotic ointment. Neosporin also works. just don't cover it with anything. Hoping this heals quickly for you. Sending some "Fuzzies" your way.

Iris Girl
September 7th, 2015, 05:19 AM
ouchies that looks so tender. I agree no reason that nurse had to be that rough given your history they should know better. Hoping you heal soon and feel better so you can get to Hamilton and enjoy yourself and tell all us not going about it.

Vonnie
September 7th, 2015, 08:45 AM
Ouch! Hope you get to feeling better soon.

Bubby
September 7th, 2015, 09:03 AM
I know how that hurts...poor Girl! I hope you're up and sewing really soon !

ceiliam
September 7th, 2015, 09:11 AM
Oh I am so sorry looks so sore. Gentle hugs, warm thoughts hope it gets better soon

Josephine09
September 7th, 2015, 11:34 AM
Ouch! You are right, there was absolutely no call for ripping it off like that. I'm allergic to adhesive and it really hurts when it takes your skin with it! I hope it heals up quickly and you can get back to sewing.

easyquilts
September 7th, 2015, 12:43 PM
Oh, yikes! That must hurt, and it looks awful.... I hope it heals quickly....

auntiemern
September 7th, 2015, 12:52 PM
There is no excuse for what the nurse did. She/he should have carefully lifted the edges of the dressing with a small alcohol wipe & gently eased the Tegaderm off. It's possible you had a skin reaction to the drsg. itself, which caused the redness. Do you have a Latex allergy? Aquaphor is a good healing ointment (OTC) that might help it heal more quickly. I hope you feel better soon. Take care.No. it is a skin tear...I get them often enough on my own to know the difference. Between the lupus, and excessive amounts of prednisone I have been on for various reasons my skin is very thin and fragile. I had warned her ahead of time that my sin tears easily. I will be contacting the hospital today. Not to cause trouble, so that they can possibly put into implementation something that requires them to use an alternative or a better method of removing it. As far as medication, I have a huge jar of silvadene creme that I use. Since skin tears are like burns, they treat mine as such.

Monique
September 8th, 2015, 07:52 AM
I hope you feel better soon.

Ginny B
September 8th, 2015, 08:20 AM
Oh no! Hope you feel better. Ouch!

songbird857
September 8th, 2015, 11:09 PM
Yuck, yuck, yuck... I do hope you're feeling better soon!
Story... (seems like I have a story for everything...)... about 6 (?) years ago, I was having day surgery. The nurse put my IV in, and the tape was pulling on my hand just enough to cause trouble. So I politely asked the nurse if she could please just re-position the tape. She replied grumpily "I'll have someone else redo your IV..." (wow, she must've really been having a bad day...)
Wait... what??? NO... no no no... I really just need to have the tape moved, the needle is fine... Luckily, there was another nurse right there and she took care of it for me. I kinda felt bad because the first nurse probably had a rough day, so it wasn't really me... anyway, I went to sleep shortly after that and all was well ;)

klgls
September 8th, 2015, 11:11 PM
Oh - double ouch!!! Hope it heals quickly for you!

Deegles
September 8th, 2015, 11:21 PM
OMG ouch! It looks like several layers of skin are missing. That tagaderm stuff really sticks when you don't want it to, and when you want it to it seems to fail. My daughter has to wear this on her face. We started doing duoderm underneath the tagaderm which breaths better.

I hope things go better for you.

Simply Quilting
September 8th, 2015, 11:24 PM
Ouch! Praying that you heal quickly. We want you feeling 100% for the retreat.

Ahamblin
September 9th, 2015, 12:31 AM
Ouch! Praying this heals quickly.

bec
September 9th, 2015, 12:39 AM
Owwie! Hope you feel better soon.